{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,6,25]],"date-time":"2025-06-25T20:25:18Z","timestamp":1750883118918},"reference-count":10,"publisher":"Wiley","issue":"2","license":[{"start":{"date-parts":[[2014,10,29]],"date-time":"2014-10-29T00:00:00Z","timestamp":1414540800000},"content-version":"vor","delay-in-days":0,"URL":"http:\/\/onlinelibrary.wiley.com\/termsAndConditions#vor"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Acad Dermatol Venereol"],"published-print":{"date-parts":[[2016,2]]},"DOI":"10.1111\/jdv.12819","type":"journal-article","created":{"date-parts":[[2014,10,29]],"date-time":"2014-10-29T12:14:10Z","timestamp":1414584850000},"page":"385-386","source":"Crossref","is-referenced-by-count":6,"title":["Isotretinoin\u2010induced transverse leuconychia"],"prefix":"10.1111","volume":"30","author":[{"given":"S.","family":"Gregoriou","sequence":"first","affiliation":[{"name":"2nd Department of Dermatology University of Athens Medical School Attikon Hospital Athens Greece"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"F.","family":"Banaka","sequence":"additional","affiliation":[{"name":"2nd Department of Dermatology University of Athens Medical School Attikon Hospital Athens Greece"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"D.","family":"Rigopoulos","sequence":"additional","affiliation":[{"name":"2nd Department of Dermatology University of Athens Medical School Attikon Hospital Athens Greece"}],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"311","published-online":{"date-parts":[[2014,10,29]]},"reference":[{"key":"e_1_2_2_2_1","doi-asserted-by":"publisher","DOI":"10.1111\/jdv.12170"},{"key":"e_1_2_2_3_1","doi-asserted-by":"publisher","DOI":"10.1111\/j.1365-2133.2005.06782.x"},{"key":"e_1_2_2_4_1","doi-asserted-by":"publisher","DOI":"10.1080\/095466301317085426"},{"key":"e_1_2_2_5_1","doi-asserted-by":"publisher","DOI":"10.1111\/j.1365-2133.1992.tb00472.x"},{"key":"e_1_2_2_6_1","doi-asserted-by":"publisher","DOI":"10.1111\/jdv.12507"},{"key":"e_1_2_2_7_1","doi-asserted-by":"publisher","DOI":"10.1046\/j.1365-4362.2003.01727.x"},{"key":"e_1_2_2_8_1","doi-asserted-by":"publisher","DOI":"10.1016\/j.det.2007.01.006"},{"key":"e_1_2_2_9_1","doi-asserted-by":"publisher","DOI":"10.1111\/jdv.12330"},{"key":"e_1_2_2_10_1","first-page":"657","article-title":"Transverse leukonychia induced by etretinate","volume":"110","author":"Baran R","year":"1983","journal-title":"Ann Dermatol Venereol"},{"key":"e_1_2_2_11_1","doi-asserted-by":"publisher","DOI":"10.1111\/ijd.12012"}],"container-title":["Journal of the European Academy of Dermatology and Venereology"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.wiley.com\/onlinelibrary\/tdm\/v1\/articles\/10.1111%2Fjdv.12819","content-type":"unspecified","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.wiley.com\/onlinelibrary\/tdm\/v1\/articles\/10.1111%2Fjdv.12819","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/onlinelibrary.wiley.com\/doi\/pdf\/10.1111\/jdv.12819","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2023,9,24]],"date-time":"2023-09-24T15:54:04Z","timestamp":1695570844000},"score":1,"resource":{"primary":{"URL":"https:\/\/onlinelibrary.wiley.com\/doi\/10.1111\/jdv.12819"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2014,10,29]]},"references-count":10,"journal-issue":{"issue":"2","published-print":{"date-parts":[[2016,2]]}},"alternative-id":["10.1111\/jdv.12819"],"URL":"https:\/\/doi.org\/10.1111\/jdv.12819","archive":["Portico"],"relation":{},"ISSN":["0926-9959","1468-3083"],"issn-type":[{"value":"0926-9959","type":"print"},{"value":"1468-3083","type":"electronic"}],"subject":[],"published":{"date-parts":[[2014,10,29]]}}}